# SDR DL757971947

- Difficulty date: October 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651DL
- Make and model: Boeing 757232
- Aircraft serial: 24391
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Fwd Bag Bin
- Component: 731376A
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

IN CRUISE, STRONG SULPHUR ODOR FILLED F/C AT EYE LEVEL.  TEN MINS LATER SMELL FILLED CP AND FWD CABIN.  DURING EMERGENCY DESCENT EQUIP COOLING OVERHEAT LIGHT ILLUMINATED.  REPLACED EQUIPMENT COOLING FAN.
